I had been taking Junel FE for about 3.5 years. In December, I took a break from birth control just to see if it would help me lose weight. In January, I ended up having to take Plan B and then had to take it again 2 weeks later. Anyways, I started taking the Junel again that same month. About two months later, a new doctor prescribed me Gildess FE. I know they are the "same" but I've noticed some changes. For example, if I miss ONE pill, but take two the next day, I get my period very heavily for about 4 days. On Junel FE I could skip 2 days, double up my doses for the 2 days after that, and my period would go away almost immediately and was very light. Also, I have been breaking out noticeably more than before. I struggled with acne as a preteen and had to take Accutane so I do not wish to struggle with adult acne in my 20's. Anyways, I'm wondering if these changes are due to the change in birth control, or the fact that I took Plan B twice in January (and I had never taken it before in my life). I know this is a very complicated question but I didn't realize that there could be such differences in switching to a "generic" version of a pill.
They aren't identical. They are made by two different manufacturers so they would have some differences The meds are the same but the inactive ingredients can be different changing absorption. This could be the change that you're experiencing. I doubt the plan B is effecting you now.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Feb 2014 • 1 answer
Updated 13 May 2015 • 1 answer
Junel - I'm on my second month of taking birth control and I noticed light spotting, is this normal?
Updated 8 Mar 2016 • 1 answer
Updated 6 Sep 2017 • 1 answer
Updated 16 Dec 2018 • 1 answer